# SDR N6WA2012072402

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 11,141 hours, 7,453 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY GLOW STRIP CAME UP FROM ROW 12-INSTALLED GLOWSTRIP IAW AMM 33-51-01.
